# SDR SIMA20120508003

- Difficulty date: May 8, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 30,173 hours, 28,402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2914 THE CREW REPORTED THE FLIGHT ATTENDANT FLASHLIGHT NOT SNUG IN CRADLE RED LIGHT DOESN’T STAY ILLUMINATED UNLESS FLIGHT ATTENDANT PUSHES ON IT IN TURBULENCE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
